I've been on generic Bupropion 200 mg SR for exactly 4 weeks today. I've been switched to name brand Wellbutrin 300 mg XL and took my first dose today. Around how long will it take for me to feel a difference in dosage? What signs or symptoms should monitor to better gauge the onset?
You could feel improvement in as little as a week with the dosage increase of Wellbutrin from 200mgs to 300mgs. Generally takes upwards of a month for full effect. You may notice some slight side effects, but probably very little. I found that a mild headache, diarrhea, and, in the case of Wellbutrin, an increased heart rate occurred with onset and dosage increases. None of this is of concern unless it doesn't subside.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2018 • 11 answers
Updated 6 Aug 2018 • 26 answers
Updated 21 Mar 2017 • 1 answer
Updated 24 Mar 2018 • 2 answers
Updated 7 Feb 2018 • 2 answers